# SDR DRFA2020F00001

- Difficulty date: October 13, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N420EH
- Make and model: Cessna 525A
- Aircraft serial: 525A0027
- Engine: Wilint FJ44
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH NO PASSENGERS ON BOARD AND ON FINAL APPROACH TO OCEAN REEF CLUB AIRPORT (07FA) AFTER PLACING THE LANDING GEAR HANDLE IN THE DOWN POSITION THERE WAS AN UNSAFE INDICATION.  TWO GREEN LIGHTS (NOT 3) AND ONE RED LIGHT ILLUMINATED.  CYCLED THE GEAR ONE TIME AND THE SAME INDICATION APPEARED.  FLEW AIRCRAFT TO (KOPF) OPA LOCKA AIRPORT.  ASKED THE CONTROL TOWER ON A FLY-BY TO VERIFY THE GEAR WAS DOWN AND THEY AGREED IT APPEARED DOWN.  LANDED SAFELY.  AIRCRAFT WAS INSPECTED AND MAINTENANCE REPAIRS PERFORMED BY THE DIRECTOR OF MAINTENANCE.  SIX LIGHT BULBS P/N 327 AND ONE GEAR MONITOR PCB P/N 6318394-1 BOARD WAS REPLACED.  LANDING GEAR CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.  WEATHER WAS CLEAR AND LIGHT WINDS.
